MAUDE Adverse Event Report: SIENTRA INC SIENTRA SILICONE GEL BREAST IMPLANTS

SIENTRA INC SIENTRA SILICONE GEL BREAST IMPLANTS
Model Number 20621-695MP
Medical Device Problem Codes Gel Leak (1267); Patient-Device Incompatibility (2682); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Seroma (2069); Rupture (2208); Breast Discomfort/Pain (4504); Swelling/ Edema (4577)
Date of Event 12/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Sientra complaint #: (b)(4).Medical device report in response to mdr report #: mw5155160.Patient age defaulted to "99" as no patient information was provided.No device information was provided by the initial reporter.At this time, the suspect device has not been returned for evaluation.Sientra will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
Left-side suspected rupture and left-side late forming seroma.Patient reported symptoms: swelling, pain.

Brand Name
SIENTRA SILICONE GEL BREAST IMPLANTS
Common Device Name
SILICONE GEL BREAST IMPLANT
Manufacturer (Section D)
SIENTRA INC
3333 michelson dr
suite 650
irvine CA 92612
Manufacturer (Section G)
SIENTRA INC
3333 michelson dr
suite 650
irvine CA 92612
Manufacturer Contact
denise dajles
8055628401
MDR Report Key19692189
Report Number1651189-2024-07232
Device Sequence Number15205218
Product Code FTR
UDI-Device Identifier00812790021604
UDI-Public00812790021604
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P070004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number20621-695MP
Device Catalogue Number20621-XXXMP
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/14/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2024
Initial Report FDA Received Date07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown